# SDR 07FDEA04641

- Difficulty date: October 18, 2007
- Submitted: October 18, 2007
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 34,264 hours, 29,893 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Adapter
- Part number: R538D104820200
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FR 42 LT SIDE, ADAPTER CRACKED OVERWING BOX REMOVED CRACKED ADAPTER IAW SRM 51-40-21 PAR 7.  INSTALLED NEW ADAPTER IAW SRM 51-40-21 AND AMM 20-21-12-0.
